# SDR SIMA2018060400007

- Difficulty date: April 4, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 32,878 hours, 29,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT THE FA CEILING PANEL.  REMOVED AND REPLACED THE LAMP IN THE EMERGENCY LIGHT IAW AMM 33-50-08. OPS CHECKED GOOD.
